# SDR DXTA200601823

- Difficulty date: December 29, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 6,508 hours, 3,994 cycles
- Engine: Allsn AE3007C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 10441041
- Condition: Vibrates
- Location: Nlg
- Part time: 175 hours, 98 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF A VIBRATION FROM THE NOSE WHEEL AREA WAS OBSERVED AND THE TAKEOFF WAS ABORTED.  AMBER YD OFF LOWER CAS MESSAGE WAS DISPLAYED. REMOVED AND REPLACED BOTH NOSE WHEEL ASSEMBLIES IAW MM CH 32-41-01.
